# SDR SIMA20120229002

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 17,467 hours, 14,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION RAMP NOTICED SMOKE IN CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RAN APU IAW 49-10-00 TURN BOTH PACK ON RAN FOR 2 HOURS IAW 21-00-00, TURN ALL LIGHTS ON IAW 33-21-00 HAD LIGHTS ON FOR 2 HOURS.  NO PROBLEMS NOTED OPERATIONAL WAS CHECKED GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
